Part III: A. Cutaneous Hypersensitivity During Selective Serotonin Reuptake Inhibitor Therapy Resulting in Acquired Cutis Laxa. B. Levamisole-Induced Retiform Purpura
February 2011 | Volume 10 | Issue 2 | Original Article | 215 | Copyright © 2011
Jennifer K. Tan MD, Adam D. Lipworth MD, Andrew A. Nelson MD, Artur Zembowicz MD PhD, Samuel L. Moschella MD; James Click MD, Sarah Gee MD, Raul Cortes MD, Lydia Gedmintas MD, Joseph F. Merola MD, Vivian Bykerk MD, Arturo Saveedra MD PhD MBA
No abstract available
Purchase Original Article
Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.
Download the original manuscript as it was published in the JDD.
Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.
To get access to JDD's full-text articles and archives, upgrade here.
Save an unformatted copy of this article for on-screen viewing.
Print the full-text of article as it appears on the JDD site.→ proceed | ↑ close